# SDR GTIA2017122002300

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 2,879 hours, 1,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 DOOR ASSIST BOTTLE REQUIRES SERVICING.  SERVICED DOOR ASSIST BOTTLE TO PROPER LEVEL IAW AMM 52-10-00.
